Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hand skin turning black, itching, over growth of hair. What is this disease? Any solution?

hi, Iam a student.I have a fair complexion . but some part of my skin on my hand became black in color, itching there and over growth of hair there ( the hair of that part is stronger like a hair on head) compared to remaining skin of the hand. the itching effect is increasing, the black coloration and hair growth are spreading rapidly. what is this disease? have any solution for this disease?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello, It seems that you are having pigmented hairy nevus. But , as you complain of itching , it may be lichen simplex chronicus. .. dry tough eczema. Take antihistaminic tab. to relieve itching. Still you consult dermatologist for perfect diagnosis and possible treatment. If it is nevus, just accept it. If it is eczema, local steroids, oral steroids in tapering dose should be the treatment. ... Best wishes.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor